# SDR SWAA2022120277844

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N8777Q
- Make and model: Boeing 737-8
- Aircraft serial: 67756
- Aircraft time: 659 hours, 374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE EMERGENCY EXIT SIGN MISSING @ROW 14. / [01] INSTALLED EMERGENCY EXIT LIGHT LENS COVER AT 14ABC. REF AMM 33-51-01.
